# SDR YENA20150119007

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 3381
- Aircraft time: 28,583 hours, 9,757 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4264
- Condition: Failed
- Location: Zone 100
- Part time: 55,694 hours, 20,381 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED, AFTER REACHING CRUISE ALTITUDE A STRONG ELECTRICAL BURNING ODOR WAS OBSERVED IN THE COCKPIT.  ALSO, HEARD A HIGH PITCHED GRINDING SOUND WITH SLIGHT VIBRATION.  DURING SMOKE INSPECTION FOUND FAULT WITH AVIONICS BLOWER 20HQ NOISY.  PERFORMED INSPECTIONS REF 05-50-00-810-831-A AND 24-00-00-810-823-A.  NO EVIDENCE OF SMOKE AFTER SEVERAL HOURS OF ACFT POWER UP, FOUND 20HQ AVI BLOWER FAN VIBRATION / NOISE.  R & R BLOWER 20HQ IAW AMM 21-26-51-000-001-A.  OPS CK GOOD.
